# SDR HNAA2017073100253

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 62,398 hours, 70,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 7
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT INOPERATIVE AT ROW 7
